Block Intersections in Quasi-Residual Designs.

J.F. Lawless

Aequationes mathematicae (1970)

  • Volume: 5, page 40-46
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lawless, J.F.. "Block Intersections in Quasi-Residual Designs.." Aequationes mathematicae 5 (1970): 40-46. <>.

author = {Lawless, J.F.},
journal = {Aequationes mathematicae},
pages = {40-46},
title = {Block Intersections in Quasi-Residual Designs.},
url = {},
volume = {5},
year = {1970},

AU - Lawless, J.F.
TI - Block Intersections in Quasi-Residual Designs.
JO - Aequationes mathematicae
PY - 1970
VL - 5
SP - 40
EP - 46
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.